Medicine Overview of Kidorin Syrup
Kidorin 125mg Syrup is used in the treatment of bacterial infections
. It is used in serious bacterial infections of various body parts like urinary tract, skin and soft-tissue, blood, brain and lungs (pneumonia). It is also used to prevent infections after surgery.
Nausea, Diarrhoea, Allergic reaction.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kidorin 125mg Syrup may be taken with or without food, but it is better to take it at a fixed time.
Kidorin 125mg Syrup is an antibiotic. It works by preventing the formation of the bacterial protective covering which is essential for the survival of bacteria in the human body.
In Depth Information on Kidorin Syrup
Your doctor has prescribed Kidorin to cure your infection and improve symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better.
- Discontinue Kidorin and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
If you're on blood thinners, Kidorin can interact with your medications and increase your bleeding tendencies.
Kidorin Syrup related warnings
Kidorin 125mg Syrup may cause symptoms such as flushing, increased heartbeat, nausea, thirst, chest pain and low blood pressure with alcohol (Disulfiram reactions).
Kidorin 125mg Syrup is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Kidorin 125mg Syrup is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Kidorin 125mg Syrup, since it may have possible effects such as rash and diarrhea.
It is not known whether Kidorin 125mg Syrup alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidorin 125mg Syrup should be used with caution in patients with kidney disease. Dose adjustment of Kidorin 125mg Syrup may be needed. Please consult your doctor.
There is limited information available on the use of Kidorin 125mg Syrup in patients with liver disease. Please consult your doctor.
If you miss a dose of Kidorin 125mg Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions about Kidorin Syrup
Q. Is cefaclor or Ceclor penicillin, cephalosporin, or sulfa drug?
Cefaclor or Ceclor (brand name for cefaclor) does not contain sulfa and is not a penicillin drug. It is a cephalosporin antibiotic
Both Kidorin and cephalexin belongs to the different class, i.e. cephalexin or Keflex (brand name for cephalexin) is first generation cephalosporin whereas Kidorin is second generation cephalosporin. Their effect may vary upon individual conditions or response
Q. Can I take paracetamol or Panadol with cefaclor?
You can take paracetamol or Panadol (brand name for paracetamol) with cefaclor
Kidorin can affect the birth control effect of contraceptive pill
Yes, Kidorin can be used in patients with G6PD deficiency. Please consult your doctor before use
No, Kidorin is not effective in treatment of chlamydia infection.
Severely interacts with other drugs like
Taking Kidorin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Sodium Bicarbonate: Diosis, Sodanet, Nodosis, Auxisoda, Audosis, Sodapill, Nocidos, Sobinate, Sodarise, Sarpix, Sodac, Acidose, Nabico, Sodocel, Sodonish, Sobisafe
One of the following vendor pharmacies will deliver Kidorin 125mg Syrup: MDO, DGN, HEX, PEN, OIP, SAF, DLP, MLC, ATP, OWP, AYM, RHL, PNT, EVP, WHL, TFP, GBL, SBL, MMS, AAR, STA, RSS, CLT, VDH, 9T9, MAK, MDH, JVN, GHR, GTK, SGH, RKS, QTM, BMJ, KHH, BAL, NNH, SRG, RUS, ESY, INC, SHD, HAT, DFP, PLT, HIP, SWP, HTS, EMB, BAP, SJP, AYU, KHC, ENP, SYN, RJH, ZEL, DPL, GPT, RSA, HGI, DPP, TRP, TNH, BDN, SBA, JSL, ARD, RWP, SLN, SWA, JIV, ABP, IAD, VNS, AAY, GPP, RDR, KMC, ATL, HBV, MSD, HNP, ZVP, NXG, SGC, LCC, BHM, PMA, DVH, GNC, BIO, PPR, JVO, BSN, UMP, PTI, BHP, HPC, FGH, NVL, SCH, PWN, OHM, HMP, SHP, GTC, OLT, PVP, LHA, RPP, RHW, MAM, DHR, DYG, NDP, USF, NTB, AGT, P2P, SHC, NVY, ANT, HSP, EQN, THP, SDM, TOM, NSL, BTM, ADT, HZF, SVH, AMR, PRN, BLE, IPL, RPI, WSI, SSA, VRS, QLF, MAX, MPC, BBS, RDH